×

Found 329 Documents (Results 1–100)

100
MathJax

On distributions that are almost periodic at infinity. (English. Russian original) Zbl 07566746

J. Math. Sci., New York 263, No. 4, 511-521 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 170, 51-61 (2019).
MSC:  33E30 43A60
PDF BibTeX XML Cite
Full Text: DOI

On some properties of functions almost periodic at infinity from homogeneous spaces. (English. Russian original) Zbl 07552488

J. Math. Sci., New York 263, No. 5, 643-652 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 47-56 (2019).
MSC:  26Bxx 33E30 43A60
PDF BibTeX XML Cite
Full Text: DOI

Multiplier problems. (English) Zbl 1010.43003

Sunada, Toshikazu (ed.) et al., Proceedings of the third Asian mathematical conference 2000, University of the Philippines, Diliman, Philippines, October 23-27, 2000. Singapore: World Scientific. 112-122 (2002).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification